# SDR P5CA2020083170290

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 81,881 hours, 13,849 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 35 KNOTS FOR ENGINE 2 REV STATUS MESSAGE REMAINED.DMI 133482 RAISED, MEL 78-31-01A APPLIED, CAT 'C'. MAINT PROCEDURES CARRIED OUT. R/R RELAY IAW AMM 78-36-07. OPS CHECK GOOD.
